# SDR PCAA0206069

- Difficulty date: June 23, 2002
- Submitted: June 24, 2002
- Operation: Air carrier
- Aircraft: N811AW
- Make and model: Dhav DHC8102
- Aircraft serial: 201
- Aircraft time: 29,813 hours, 33,588 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE MAINTENANCE VISIT EMERGENCY AISLE LIGHT FOUND INOPERATIVE AND STRIP BROKEN.  AFTER TROUBLESHOOTING FOUND BROKEN WIRE UNDER FLOOR.  WIRE WAS REPAIRED AND LIGHT ASSEMBLY REPLACED.  OPERATIONAL CHECK GOOD.  BROKEN LENS SECTION REPLACED.  AIRCRAFT RETURNED TO SERVICE.
